• Home
  • Nurofen for Children Baby 3 Plus Months Pain and Fever Relief Concentr
Image for Nurofen for Children Baby 3 Plus Months Pain and Fever Relief Concentr from Amcal
+ / - Hover over image to Zoom

Nurofen for Children Baby 3 Plus Months Pain and Fever Relief Concentr

Nurofen for Children Baby 3+Months is a concentrated ibuprofen formula providing up to 8 hour fever relief^ for your baby, that can be taken on empty tummies. You do the fun and games, we'll do the up to 8 hour fever relief ^.

$16.99 $12.99
Unavailable - Check In Store

Max 1 Items

Product Information

At Nurofen, we know happy kids are playful kids, but sometimes, fever gets in the way. Nurofen for Children Baby 3+Months is a concentrated ibuprofen formula providing up to 8 hour fever relief^ for your baby, that can be taken on empty tummies. Also, 9 out of 10 surveyed parents recommend Nurofen for Children for teething pain*. You do the fun and games, we'll do the up to 8 hour fever relief ^ and teething pain relief. For the temporary relief of pain and inflammation. This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional. Not for use in babies under 3 months of age. ^Autret-Leca et al, 2007 (RB sponsored). *Harris Interactive Teething Survey 2017, conducted among n=137 Australian parents who have used Nurofen for Children oral liquid for teething pain.
Product Type
Anti Inflammatory
Storage & Disposal
Store below 25C.
Warnings
Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor. Do not use if: - you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems. - allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction - you are in the last 3 months of pregnancy Unless a doctor has told you to, do not use: - if taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications. - if your child is under 12 months of age - for more than 3 days at a time - if you or your child have asthma - if you are trying to become pregnant or during the first 6 months of pregnancy - in children suffering from chickenpox (varicella) - in children suffering from dehydration through diarrhoea and/or vomiting - if you are aged 65 years or over.
Active Ingredients
Ibuprofen 200mg/5mL oral suspension

More From